I had botox done six month ago on my forehead and went for a follow up the following week and my doctor put in some botox this time on the lower eyebrow area as well. A few days later I noticed that my right eye lid was pulling up more than the other side and it has been like this ever since. I am afraid that this permanetly damamged my right side and will stay asymetrical forever. I have been reading that Botox is only temporarily but why has it not been better yet?
Botox 6 Months Ago?
Doctor Answers (17)
Promoted Local Answer Promoted local answers are based on Featured Doctor activity within your current location.
Uneven eyelids after Botox
A picture would be of great benefit to help you with your concerns. If you truly have an eyelid lower than the other this can be due to Botox affecting the intrinsic muscle of the upper eyelid or due to uneven treatments of the brow and forehead. The first effect will just need to wear off but can be evened out with prescription eye drops called iopidine. If the brow/forehead was Botoxed unevenly, you can sometimes balance this with additional Botox. Hope that helps!
Permanent Damage after Botox
At six months, the Botox effect should be gone. However, if you have some residual disparity, the plastic surgeon should examine you and come up with a plan.
Botox treatments are not permanent. In my experience, the length
of time that the treatment lasts can vary, with the majority of the patients being in the 3-4 month range. I do have a small subset of patients that see results in the 6 month range.
You might also like...
Pulling After Botox
Most of us are asymmetric and neuromodulator placement may accentuate these asymmetries temporarily, as their effects typically only last 3-4 months. When these asymmetries become highlighted, patients can return to their treating physician 2 weeks after initial injection for simple correction. It is difficult to say without evaluating you, but the initial treatment may have made you more aware of this natural asymmetry. Also, as we lose volume in our temples with age, lateral forehead lines become more prominent, and lines that may have not existed before, or were less prominent, may become more noticeable , as we lose the fat in our face with age. I would see a board-certified dermatologist or plastic surgeon for an opinion on how to improve your concern. Good luck.
Botox effect will go away, be patient
Unfortunately you had some Botox that diffused into the muscles that control the eyelid and rest assured that this effect will dissipate in less than 4 months and there will be no residual effect in almost all cases.
Web reference: http://www.AdvanceYourBeauty.com
Botox from 6 months ago
Botox generally lasts 3-4 months, although after repeated injections can last 5-6 months in some patients. I would not worry about any permanent damage. That said, if there is a side effect you're not happy with, a trained and highly experienced injector such as a dermatologist or plastic surgeon can typically fix it quite easily.
Botox 6 months ago
The effects of botox usually last around 3-4 months. Occasionally, in a few people the effects can last longer like 6 months. If you have an undesired effect, it can frequently be improve by using small doses of botox to counteract the weakened muscles.The botox will wear off regardless.
Web reference: http://www.getboxchicago.com
If your right eyelid is pulling up too much, it can be relaxed by a small amount of Botox. Please see your doctor who can adjust your treatment. Don't worry - the effects are temporary and may just last a month or so since only small amounts are use for the forehead.
Unfortunately, sometimes botox side effects such as a lower eyebrow or drooping eyelid can occur. This can last up to six months as some folks the botox can last longer than others. There is no permanent effects of botox as it is metabolized by the body. You can consider getting some botox to the other brow to create temporary symmetry until the effects completely wear off.
Botox treatments are always temporary and will not cause permanent changes. From your description, it sounds like your injections were recent. it takes 3 to 5 months for the Botox to metabolize. However, if you want to help with your symmetry, it can have more Botox injected to help even out the muscle action.
Web reference: http://www.ShaferPlasticSurgery.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.